# SDR ASAA2018072425520

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 22,466 hours, 7,280 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1308
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ODOR IN THE AFT GALLEY. THEY SAID THAT IT SMELLED LIKE BURNING PLASTIC. NO SMOKE WAS OBSERVED. THE SOURCE OF THE ODOR WAS NOT PRECISE, BUT MAY HAVE BEEN EMANATION FROM THE AIR VENT ABOVE THE RIGHT AFT JUMPSEAT BETWEEN POSITION "E" AND "F". THE OVEN WAS ALREADY POWERED OFF, HOWEVER THE COFFEE MAKERS AND LIGHTS WERE TURNED OFF AS WELL. THIS SEEMED TO LESSEN THE ODOR, HOWEVER IT NEVER DID COMPLETELY SUBSIDE. GROUNDED - YES. REF FIM 05-51 TASK 814 INSPECTED GALLEY MAIN CABIN AFT CARGO. RAN GALLEY APPLIANCES, NO DEFECTS NOTED. NO CABIN ODOR. RAN APU & RECIRC FANS NO ODOR NOTED. FOUND AFT RT GALLEY WORK LIGHT BURNED OUT. RELAMPED IAW AMM 33-26-02.  OPS CHECKS GOOD. OLD LAMP BURNT SMELL.
